DOI QR코드

DOI QR Code

AUGMENTATION QUOTIENTS OF INTEGRAL GROUP RINGS

  • Lee, Joon-Gul (DEPARTMENT OF MATHEMATICS EDUCATION HONGIK UNIVERSITY)
  • Published : 2008.02.29

Abstract

The structure of $I_G^n/I_G^{n+1}$ for finite abelian group G is investigated.

Keywords

group ring;augmentation ideal

References

  1. F. Bachmann and L. Grunenfelder, The periodicity by the graded ring associated with an integral group ring, J. Pure Appl. Algebra 5 (1974), 253-264 https://doi.org/10.1016/0022-4049(74)90036-X
  2. B. Gross, On the values of abelian L-functions at s = 0, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 35 (1988), no. 1, 177-197
  3. A. W. Hales, Stable augmentation quotients of abelian groups, Pacific J. Math. 118 (1985), no. 2, 401-410 https://doi.org/10.2140/pjm.1985.118.401
  4. A. Hayward, On the graded ring associated to integral group rings, preprint (2002)
  5. I. B. S. Passi, Polynomial maps on groups, J. Algebra 9 (1968), 121-151 https://doi.org/10.1016/0021-8693(68)90017-3